MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH CONCORDE LIFT, LORDOTIC 9X23; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MEDOS INTERNATIONAL SàRL CH CONCORDE LIFT, LORDOTIC 9X23; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 1978-09-023L
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, follow up films show that the concorde lift expandable cage was losing its expansion.This complaint involves two (2) devices.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
CONCORDE LIFT, LORDOTIC 9X23
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8826059
Report Number1526439-2019-51882
Device Sequence Number16748478
Product Code MAX
UDI-Device Identifier10705034531571
UDI-Public(01)10705034531571
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K171425
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model Number1978-09-023L
Device Catalogue Number197809023L
Device Lot Number197584
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/03/2019
Supplement Date Received by Manufacturer07/03/2019
08/20/2019
Initial Report FDA Received Date07/25/2019
Supplement Report FDA Received Date07/25/2019
08/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1226-2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR